# SDR CA190307013

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,575 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 401341
- Condition: Cracked
- Location: Tail Wheel
- Part time: 1,508 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME UP ON INSPECTION DISCOVER ONE CRACK AT THE END OF TAIL WHEEL AXLE.
